CSpace
GLOBAL-SOLUTIONS FOR A SEMILINEAR PARABOLIC-SYSTEM
DING, XX; WANG, JH
1983
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume3Issue:4Pages:397-414
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1983SA32500006
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:35[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27815
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DING, XX,WANG, JH. GLOBAL-SOLUTIONS FOR A SEMILINEAR PARABOLIC-SYSTEM[J]. ACTA MATHEMATICA SCIENTIA,1983,3(4):397-414.
APA DING, XX,&WANG, JH.(1983).GLOBAL-SOLUTIONS FOR A SEMILINEAR PARABOLIC-SYSTEM.ACTA MATHEMATICA SCIENTIA,3(4),397-414.
MLA DING, XX,et al."GLOBAL-SOLUTIONS FOR A SEMILINEAR PARABOLIC-SYSTEM".ACTA MATHEMATICA SCIENTIA 3.4(1983):397-414.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DING, XX]'s Articles
[WANG, JH]'s Articles
Baidu academic
Similar articles in Baidu academic
[DING, XX]'s Articles
[WANG, JH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DING, XX]'s Articles
[WANG, JH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.